Anyone have experience with homeopathics?

Discussion in 'Fibromyalgia Main Forum' started by GBHope, Feb 6, 2006.

  1. GBHope

    GBHope New Member

    I am taking some right now by 21st Century through Biotics. Do any of you ever experience any tingling or burning under your tongue when you take them and when you first start them as they are starting to work, have any of them upset your stomach?

    GBHope
  2. GBHope

    GBHope New Member

  3. Cromwell

    Cromwell New Member

    Never experoienced burning though. Siblye and Stormskye are up on these things, maybe post direct.

    Love Anne

  4. GBHope

    GBHope New Member

    I will see if I get any response from them.
  5. Adl123

    Adl123 New Member

    Dear Hope,
    I haven't experienced the symptoms you mention, but I take some homeopathics, and I know that symptoms get worse before they get better. Maybe you should talk to your health provider.
    Good luck,
    Terry
  6. GBHope

    GBHope New Member

    So you have experienced a herx-type reaction when starting the homeopathics?

    GBHope
  7. Jeanne-in-Canada

    Jeanne-in-Canada New Member

    that's a sensitivity and that product is not for you. They should either work, or not work, and bad discomfort is allergy. If you use sublingual tabs, then you may be reacting to the vehicle the tab is made of, and that would be lactose. Are you lactose interant or dairy allergic by chance.

    I avoid anything pills, drugs etc w/ lactose as a bulking agent. I've gotten over my severe dairy allergy and lactose intolerance, as long as it's found naturally in a food. But as soon as it's isolated, it might as well be a drug and I react badly w/ inflammation.

    I'd suggest you avoid pill form homeopathics. They also come in alcohol tinctures to be added to liquid or in dropper from for under the tongue too. I've had nothing but good experiences w/ homeopathics myself and am about to try the much lauded Traumeel when it get here.



    jeanne
  8. GBHope

    GBHope New Member

    This was one under the tongue liquid form with no alcohol. It was a 21st Century #1 Detoxification. I got tingling and burning. I was told by my chiropractor and by the health food store that any reaction like that was it working against something that wasn't supposed to be there. This detoxification is supposed to help the stomach and bowels detox and boy does my stomach churn and burn today now.

    GBHope
  9. Adl123

    Adl123 New Member

    No, I don't think I got a herx reaction. What happened was that , if I had the sniffles, they got a little worse before they cleared up.

    Ii was an M.D. that prescribed the homeopathic meds for me, and when I mentioned this, she said it was characteristic of this type of meds, for some people.

    Terry
  10. GBHope

    GBHope New Member

    and asked them about the ingredients. Well one of the first few ingredients was cayenne pepper. Me and anything spicy don't get along. That's why my mouth was burning. I just don't think I'm going to be able to do this particular homeopathic. My stomach has always been sensitive this way, even when I was very young in my teens and 20s and I didn't have this full-blown type of a problem yet. I can't run around with my stomach and insides hurting like this. My son has to go to the dentist tomorrow and have to go to the doctor with my husband Friday because he has to have probable back surgery and need to talk to our MD about a referral on to a neurosurgeon. I feel horrid today!!! It's making my hiatal hernia hurt and everything. This is definitely not the right detox for me!!!

    GBHope
  11. Cromwell

    Cromwell New Member

    Boy, that sure doesn't sound homeopathic as the dilutes are so great that there is actually no taste at all with homeopathy.

    I notice that Zicam(which I use and like) calls itself homeopathic but isn't in the truest sense, as it has ingredients that would not be in line with homeopathy.

    What were you taking the remedy for?

    Love Anne

  12. Jeanne-in-Canada

    Jeanne-in-Canada New Member

    I'm sure it's a fine homeopathic, just for someone else who doesn't have that particular sensitivity. Sounds like it's not just about not tolerating spices due to a hernia or ulcer, sounds like a downright allergy.

    It's similar to what happened to another poster who tried Traumeel, which is like "the" remedy of remedies and has worked fabulous for so many. One poster had a very strong reaction because of the St. John's Wort in it, they had an allergy to it, and dilute or not, they still reacted.



    jeanne
  13. GBHope

    GBHope New Member

    I'm not taking it tomorrow, as I have things to do. I may try it again on a different day.

    GBHope